# SDR DALA2023122610605

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,264 hours, 41,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0678 FUSELAGE / FRAME / STA 1480, BETWEEN BL 0 & RBL 7.5 / CORROSION. CORRECTIVE ACTION: REF ERA 614192-14AD. (0121926)
